# SDR CA040716001

- Difficulty date: July 16, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 19,080 hours
- Engine: Garrtt TFE73122B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Torn
- Location: Fuselage
- Part time: 18,669 hours, 11,689 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS PARKED ON THE RAMP. MAINTENANCE PERSONNEL WANT TO TOW THE AIRPLANE.  WHEN STARTING TO PULL THE AIRPLANE THE NOSE LANDING GEAR ACTUATOR UPPER ATTACHMENT BRACKET FAILED.  AFTER THE INCIDENT THE PRESSURE BULKHEAD FOUND TO BE TORN AT THE B.L 0.0 AT THE UPPER SECTIONS.  ALSO, THE ACTUATOR UPPER ATTACHMENT SUPPORT BRACKET WAS TORN AT THE CONNECTION TO THE PRESSURE BULKHEAD.  THE PARKING BRAKE WAS LEFT APPLIED.
